# SDR AALA202412185467

- Difficulty date: December 18, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 32,401 hours, 10,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PS CHECK FOUND EMER EXIT L2 DOOR DAMPER PRESSURE REQ SERVICE. MAINTENANCE SERVICED L2 DOOR DAMPER & EMERGENCY OPERATION CYLINDER IN REFERENCE WITH AMM 52-22-00.
